# SDR SWAA2025042955097

- Difficulty date: March 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER AT B663 LBL50 CRACK ON VAPOR BARRIER AT BS663 LBL50<[01] L/H B663 VAPOR BARRIER WITH CRACK AT LBL50 WAS REPAIRED IAW SRM 51-70-04-2R-10.
